# SDR R61A201905130500

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 39,372 hours, 23,366 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL 1 LOW LEVEL INDICATION. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. FUEL QUANTITY INDICATION REMAINED NORMAL AND FUEL LOW MESSAGE ON EICAS ONLY. DEFERRED.
